# SDR SWAA2021031146632

- Difficulty date: February 2, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 39,462 hours, 23,697 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SURFACE SLAT NUMBER 4 LOWER SKIN LOCATED ON SLAT STATION 85.19 AT RT WING / REPAIRED SLAT NUMBER 5 LOWER SKIN LOC ON SLAT STATION 85.19 AT RT WING IAW SRM B737-700 57-42-01-2R-8 REPAIR 8 MATERIAL USED PN 7075-T6 0.071' PO #2021-103704 AND SRM APB SUPPLEMENT AP 37.7-0602
